# SDR AALA201912169010

- Difficulty date: December 13, 2019
- Submitted: December 16, 2019
- Operation: Air carrier
- Aircraft: N348AN
- Make and model: Boeing 767323
- Aircraft serial: 33087
- Aircraft time: 61,097 hours, 10,253 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Condition: Unlatched
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: MAINTENANCE REPORTS FWD ENTRY DOOR WILL NOT OPEN FULLY OR COVER FOR INSIDE OF DOOR LOWER THAN NORMAL. FOUND ONE OF BUSTLE LATCH UNDONE. RE-LATCHED BUSTLE OPEN/CLOSES ELECTRICALLY NORMAL IAW AMM 52-11-00.
